# SDR VNAA2018100599901

- Difficulty date: October 5, 2018
- Submitted: October 6, 2018
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 34,420 hours, 34,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6013501252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

621-625 OBLIQUE ANGLE AT RBL 36 IN CRACKED APPROX .5". C/A: LOCATED, DRILLED, AND INSTALLED NEW SERVICEABLE RT OBLIQUE ANGLE IAW SRM 51-40-11+ 51-42-21. WVAC704MTC 09/19/18 M/A.
